Downloads: 80

Files in This Item:
File Description SizeFormat 
B32_005.pdf1.02 MBAdobe PDFView/Open
Title: The $p$-parts of Tate-Shafarevich groups of elliptic curves : Dedicated to Takeshi Tsuji (Algebraic Number Theory and Related Topics 2010)
Authors: ITO SPRUNG, Florian E.
Keywords: Elliptic Curves
Tate-Shafarevich Groups
Iwasawa Theory
Issue Date: Jul-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録別冊
Volume: B32
Start page: 51
End page: 60
URI: http://hdl.handle.net/2433/196249
Appears in Collections:B32 Algebraic Number Theory and Related Topics 2010

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.